# SDR DALA2024032803864

- Difficulty date: March 27, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 61,531 hours, 32,164 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3122 FWD CARGO FLOOR PANEL W/ PERFORATION DAMAGE TO THE UPPER SKIN & CORE. CORRECTIVE ACTION: REPAIRED PER ER/A 14-587849. (5864906)
